# SDR FDEA201208253163

- Difficulty date: August 25, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR SUPPORT AT Y730 AND BETWEEN FRAMES 11 TO 14 FOUND CORRODED.  REPLACED IAW SRM 51-40-01 AND DWG A53612214.
